American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49B10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Heinz M. Schaettler. On the time-optimality of bang-bang trajectories in ${\mathbf{R}}^3$. Bull. Amer. Math. Soc. 16 (1987) 113-116. MR 866027.
Abstract, references, and article information
View Article: PDF

[2] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information
View Article: PDF

[3] S. Friedland and M. Schiffer. Global results in control theory with applications to univalent functions. Bull. Amer. Math. Soc. 82 (1976) 913-915. MR 0423148.
Abstract, references, and article information
View Article: PDF

[4] Frank H. Clarke. Maximum principles without differentiability. Bull. Amer. Math. Soc. 81 (1975) 219-222. MR 0361985.
Abstract, references, and article information
View Article: PDF

[5] Junior Stein. Index theory for singular quadratic functionals in the calculus of variations. Bull. Amer. Math. Soc. 79 (1973) 1189-1192. MR 0328726.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1